# SDR SIMA20230421002

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000025
- Aircraft time: 36,144 hours, 29,374 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LOCK DOES NOT UNLOCK USING COCKPIT CONTROL PANEL OR EXTERNAL UNLOCK PANEL DOOR PIN DOESN'T DISENGAGE FROM LOCK POSITION-C/A-DEFERRED COCKPIT CONTROL PANEL PER MEL 52-8. M PROCEDURE C/W.
